# SDR ASAA2021080435664

- Difficulty date: August 4, 2021
- Submitted: September 8, 2021
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 31,106 hours, 10,017 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Wire Harness
- Part number: CA24402
- Condition: Broken
- Location: Overheat Loop
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON PREFLIGHT ENG #1 OVERHEAT TEST FAILED, B LOOP A LOOP WORKS CURRENTLY. GROUNDED - YES. REPLACED #1 ENG CORE HARNESS P/N CA244-02 REF B737-900 AMM 26-11-02-401 OPS TEST PASSED.
